# SDR C2XA98CL003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1602906
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4227 - CREW REPORTED WHILE EN ROUTE FROM EWR, THEY RECEIVED A HYDRAULIC LOW QUANTITY SYSTEM 1 INDICATION FOLLOWED BY PRESSURE LOSS AND THE FAILURE OF THE SYSTEM.  AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A FAILED O-RING AT THE NR 1 HYDRAULIC SYSTEM PRIORITY VALVE IAW EMB-1465 MM 29-10-13.  THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS ALSO REMOVED AND REPLACED IAW EMB-145 MM 29-10-03 AS A PRECAUTION.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
